Open Journal of Pediatrics

Vol.2 No.4(2012), Paper ID 25279, 3 pages

DOI:10.4236/ojped.2012.24048

 

Multiple liver abscesses in a child

 

Rikin K. Shah, Vinod K. Sethi, Walter J. Bridges, Abiodun O. Johnson

 

Texas Tech University Health Sciences Center, Amarillo, USA
Texas Tech University Health Sciences Center, Amarillo, USA
Texas Tech University Health Sciences Center, Amarillo, USA
Texas Tech University Health Sciences Center, Amarillo, USA

 

Copyright © 2012 Rikin K. Shah, Vinod K. Sethi, Walter J. Bridges, Abiodun O. Johnson et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


K. Shah, R. , K. Sethi, V. , J. Bridges, W. and O. Johnson, A. (2012) Multiple liver abscesses in a child. Open Journal of Pediatrics, 2, 288-290. doi: 10.4236/ojped.2012.24048.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.